Volume 8, Issue 3
On the Problem of Best Rational Approximation with Interpolating Constraints (II)

Jia-Kai Li & Guo-liang Xu

DOI:

J. Comp. Math., 8 (1990), pp. 241-251

Published online: 1990-08

Preview Full PDF 28 972
Export citation
  • Abstract

This paper is a continuation of [2]. In this part of the conjoint paer, we establish some results about uniqueness /non-uniqueness, the properties for the set of best approximants, strong uniqueness and continuity of the best approximation operator.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-8-241, author = {}, title = {On the Problem of Best Rational Approximation with Interpolating Constraints (II)}, journal = {Journal of Computational Mathematics}, year = {1990}, volume = {8}, number = {3}, pages = {241--251}, abstract = { This paper is a continuation of [2]. In this part of the conjoint paer, we establish some results about uniqueness /non-uniqueness, the properties for the set of best approximants, strong uniqueness and continuity of the best approximation operator. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9437.html} }
TY - JOUR T1 - On the Problem of Best Rational Approximation with Interpolating Constraints (II) JO - Journal of Computational Mathematics VL - 3 SP - 241 EP - 251 PY - 1990 DA - 1990/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9437.html KW - AB - This paper is a continuation of [2]. In this part of the conjoint paer, we establish some results about uniqueness /non-uniqueness, the properties for the set of best approximants, strong uniqueness and continuity of the best approximation operator.
Jia-Kai Li & Guo-liang Xu. (1970). On the Problem of Best Rational Approximation with Interpolating Constraints (II). Journal of Computational Mathematics. 8 (3). 241-251. doi:
Copy to clipboard
The citation has been copied to your clipboard